Published on ADDitudeMag.com

Side Effects of Adderall

"My son has had side effects since he started medication, but his doctor says they're not."

by Larry Silver, M.D.


What you describe ARE side effects and your child should not have to live with them. Another medication should be considered. I suggest you find another doctor.


Copyright © 1998 - 2015 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 108 West 39th Street, Suite 805, New York, NY 10018 .

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Side Effects of Adderall